Differential and Integral Equations

Free energy and domain of dependence for weakly compressible viscoelastic fluids

Giorgio Gentili

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the linear behavior of a weakly compressible viscoelastic fluid. Within an approximate theory of thermodynamics, compatible with the model, we construct the maximal free energy $\psi_M$ that is shown to induce a ``natural" norm $\Vert\cdot\Vert_M$ on the space state for such a fluid. Successively, since the stress $\mathbf{T}$ turns out to be continuous with respect to $\Vert\cdot\Vert_M$, we employ $\psi_M$ to obtain some stability and domain of dependence results.

Article information

Source
Differential Integral Equations, Volume 10, Number 4 (1997), 757-776.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367438640

Mathematical Reviews number (MathSciNet)
MR1741771

Zentralblatt MATH identifier
0890.35010

Subjects
Primary: 76A10: Viscoelastic fluids
Secondary: 35Q35: PDEs in connection with fluid mechanics 76N99: None of the above, but in this section

Citation

Gentili, Giorgio. Free energy and domain of dependence for weakly compressible viscoelastic fluids. Differential Integral Equations 10 (1997), no. 4, 757--776. https://projecteuclid.org/euclid.die/1367438640


Export citation